# SDR MALA010335

- Difficulty date: March 12, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- Aircraft time: 8,511 hours, 9,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON FLOOR SUPPORT FLANGE AT LBL 33, STA 345 THRU FS 329.   MAINTENANCE REMOVED CORROSION, MATERIAL REMOVED WITHIN LIMITS, TREATED, PRIMED AND TOPCOATED IAW SRM 51-20-42/43.
